# SDR 8EKA20161104019

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N105EV
- Make and model: Beech 1900D
- Aircraft serial: UE64
- Aircraft time: 19,578 hours, 27,535 cycles
- Engine: Pwc PT6C67D
- Engine time: 23,796 hours, 32,498 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Chafed
- Location: Zone 400
- Part time: 23,796 hours, 32,498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BASE AFTER LOW OIL PRESSURE ANNUNCIATOR CAME ON DURING TAXI.  FOUND ENGINE IDLING AT 54-59% N1.  UPON OPENING ENGINE COWLS FOUND ENGINE BAY WET WITH FUEL.  FOUND FUEL LINE BETWEEN FCU AND FUEL PRESSURE TRANSDUCER, P/N 3040637, CHAFFED THROUGH TO WHERE A PIN HOLE EXISTED, AND LET THE FUEL PRESSURE DROP TO WHERE MINIMUM GROUND IDLE COULD NOT BE SUSTAINED.  REMOVED AND REPLACED FUEL LINE IN ACCORDANCE WITH APPLICABLE INSTRUCTIONS, LEAK CHECKED AND RETURNED TO SERVICE.
